Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS Nashville, TN

June 23, 2015Bedford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2015, 11:08 PM CDT for Bedford County, Tennessee. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 11:08 PM CDT (04:08 UTC)
Expired
Jun 23, 2015, 11:27 PM CDT
In force
19 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3137 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WUUS54 KOHX 240408
SVROHX
TNC003-240445-
/O.NEW.KOHX.SV.W.0093.150624T0408Z-150624T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1108 PM CDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1145 PM CDT

* AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SHELBYVILLE...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN BEDFORD COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  RAUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3534 8647 3536 8649 3535 8653 3536 8654
      3537 8659 3536 8660 3537 8662 3542 8665
      3547 8666 3553 8642 3538 8632 3537 8633
      3536 8633 3536 8636 3535 8637 3535 8641
      3533 8641
TIME...MOT...LOC 0408Z 344DEG 18KT 3545 8651 

HAIL...1.00IN
WIND...60MPH
 
$$
31
1 follow-up statement
534 
WWUS54 KOHX 240427
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT TUE JUN 23 2015

TNC003-240437-
/O.CAN.KOHX.SV.W.0093.000000T0000Z-150624T0445Z/
BEDFORD TN-
1127 PM CDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BEDFORD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3534 8647 3536 8649 3535 8653 3536 8654
      3537 8659 3536 8660 3537 8662 3542 8665
      3547 8666 3553 8642 3538 8632 3537 8633
      3536 8633 3536 8636 3535 8637 3535 8641
      3533 8641
TIME...MOT...LOC 0425Z 344DEG 18KT 3536 8648 

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:39 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 23, 9:39 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
939 PM CDT TUE JUN 23 2015

.UPDATE...
18Z GFS RUN SHOWING UPPER HIGH OVER EASTERN OK WITH THE RIDGE AXIS
EXTENDING ESE ACROSS NRN AL. CURVATURE AND SHEAR NOTED UPSTREAM
WITH VORT MAX NOW MOVING THROUGH NRN MIDDLE TN. PVA IS CURRENTLY
ACROSS SOUTHERN MIDDLE TN AND IS COUPLING WITH DIVERGENCE
ALOFT...JUST NORTH OF THE RIDGE AXIS. MEAN 700-500MB FLOW IS
RATHER WEAK AND THUS STORMS ARE SLOW MOVERS. PWATS ARE STILL
RATHER HIGH AND ISOL AREAS OF FLOODING IS ONGOING.

FOR THE UPDATE...WILL INCREASE POPS ACROSS SOUTHWESTERN AREAS AND
THE SOUTHERN AND CENTRAL PLATEAU...PER ONGOING CONVECTION. WILL
ALSO MAKE A SLIGHT UPWARD TWEAK WITH THE SKY GRIDS.

&&

.PREV DISCUSSION... /ISSUED 801 PM CDT TUE JUN 23 2015/

UPDATE...
WILL ISSUE A QUICK UPDATE AND INCREASE POPS INTO THE CHANCE
CATEGORY AREA WIDE BETWEEN NOW AND 03Z. ALSO...WILL INCLUDE FOG
ACROSS THE PLATEAU FOR THE AFT MIDNIGHT PERIOD.

WILL ALLOW THE SLIGHT CHANCE TO COVER THE PRECIP CHANCES FROM 03Z
TO 06Z. THE FRONT IS APPROACHING THE KY/TN BORDER AT THIS TIME. IT
IS QUITE WEAK AND THE UPPER RIDGING BUILDING IN FROM THE WEST IS
STRENGTHENING. THEREFORE...THIS ACTIVITY SHOULD DIE OUT AS THE
NIGHT PROGRESSES. HRRR AND ISC BOTH CONCUR.

UPDATE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 703 PM CDT TUE JUN 23 2015/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION UPDATE...00Z AVIATION DISCUSSION.
SFC FRONT IS EXPECTED TO MOVE S OF MID STATE BY 24/06Z...WHICH WILL USHER IN
SOME DRIER AIR TO THE AREA...BUT BEFORE THAT...DIURNAL DRIVEN ISO SHWRS/TSTMS
SHOULD PERSIST UNTIL AT LEAST 24/02Z-24/03Z. WITH UNCERTAINTIES IN DEVELOPMENT/
IMPACTS OF SHWRS/TSTMS AT PARTICULAR TAF SITES...WILL ADDRESS CURRENTLY WITH
PREVAILING VCTS REMARKS ONLY. SOME MVFR FOG INDUCED VSBYS/CEILINGS POSSIBLE
CKV/BNA AROUND 24/06Z-24/15Z PER SUITABLE DEWPOINT DEPRESSIONS RESULTING
FROM LOW LEVEL MOISTURE POOLING POTENTIAL ALONG WITH LIGHTER WINDS...AIDED
BY POTENTIALLY LOCALLY CLRING SKIES. BEST LOW LEVEL MOISTURE POOLING POTENTIAL
WILL BE NEAR CSV WHERE LIFR TEMPO FOG INDUCED CEILINGS/VSBYS POSSIBLE. WITH
DRIER AIR WORKING INTO MID STATE THRU 24/24Z...BELIEVE POTENTIAL FOR ISO
SHWRS/TSTMS WILL BE OVERALL LESS THAN THIS AFTERNOON'S COVERAGE AND WILL
MENTION ONLY SCT CU...SCT/BKN AC...AND SCT/BKN CI.

PREV DISCUSSION.../ISSUED 404 PM CDT TUE JUN 23 2015/

DISCUSSION...

TEMPS AND DEWPOINTS SOARING AGAIN THIS AFTERNOON...HEAT INDICES
WILL BE BETWEEN 100 AND 104 TODAY. A FEW STORMS HAVE BEEN MOVING
ACROSS NORTHERN KENTUCKY THIS AFTERNOON AHEAD OF A COLD FRONT
SLOWLY MAKING ITS WAY THROUGH THE OHIO VALLEY. MODELS INDICATE IT
WILL MAKE IT FAR ENOUGH SOUTH THIS EVENING TO BRING A FEW ISOLATED
SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE...WITH THE BEST
CHANCE FOR PRECIP IN THE NORTHEAST COUNTIES. SOME STORMS MAY
BECOME STRONG WITH GUSTY WINDS AND HEAVY RAIN. WINDS WILL SHIFT
OUT OF THE NORTH OVERNIGHT TONIGHT BRINGING IN SLIGHTLY DRIER
AIR...WHICH LOOKS TO KEEP OUR DEWPOINTS LOW ENOUGH ON WEDNESDAY TO
ALLOW US TO ONCE AGAIN AVOID A HEAT ADVISORY. HOWEVER, THE HEAT
INDICES ARE STILL EXPECTED TO BE IN THE 100 TO 105 RANGE FOR OUR
SOUTHERN COUNTIES...SO WE'LL CONTINUE TO KEEP AN EYE ON DEWPOINTS
AND TEMPS THROUGHOUT THE DAY IN THAT AREA. WITH WEDNESDAY'S DRIER
AIR COMES LOWER POPS WITH ONLY AN AFTERNOON THUNDERSTORM OR TWO
EXPECTED.

DEWPOINTS RECOVER ON THURSDAY AS A SURFACE HIGH PASSES NORTHEAST
OF THE TENNESSEE VALLEY STIRRING UP A LIGHT SOUTHERLY FLOW AND AN
INCREASE IN MOISTURE OVER MIDDLE TENNESSEE. CONSEQUENTLY EXPECT A
FEW MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING
ALONG WITH HEAT INDICES AROUND ADVISORY CRITERIA...105 TO 108.
WILL HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL CONFIDENCE
IS HIGHER.

PRECIP CHANCES INCREASE AS WE HEAD INTO FRIDAY. AN UPPER TROUGH
WILL DEEPEN OVER THE EASTERN U.S. AND SWING A COLD FRONT THROUGH
THE TENNESSEE VALLEY EARLY SATURDAY MORNING. THIS WILL ALLOW FOR
A GOOD FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. FRIDAY
AFTERNOON INSTABILITY IS HIGH ENOUGH FOR THUNDERSTORM
DEVELOPMENT...HOWEVER THE FRONT WILL BE LOCATED TO THE NORTH OF
THE CWA DURING THIS TIME...SO ANY STORMS WILL LIKELY SPARK DUE TO
AFTERNOON HEATING. ALONG WITH THE LACK OF A FOCUSING
MECHANISM...ORGANIZATION MAY BE LIMITED BY BULK SHEAR VALUES
LESS THAN 30KTS...HOWEVER SOME SEVERE STORMS WILL STILL BE
POSSIBLE WITH THE AMOUNT OF INSTABILITY IN PLACE. PWATS ARE
IMPRESSIVE DURING THIS TIME FRAME WITH VALUES OF 1.9 TO 2.00
INCHES STILL INDICATED ON BOTH THE NAM AND THE GFS...SO EXPECTING
STRONG...POSSIBLY SEVERE STORMS WITH HEAVY RAINFALL FRIDAY
AFTERNOON AND EVENING.

AS THE FRONT APPROACHES ON SATURDAY MORNING BULK SHEAR VALUES
INCREASE TO AROUND 40KTS. COULD SEE A SPIKE IN THUNDERSTORM
ACTIVITY EARLY SATURDAY MORNING ALONG THE FRONTAL BOUNDARY THEN
COOLER TEMPS DURING THE AFTERNOON WITH MOSTLY CLOUDY SKIES BEHIND
THE FRONT. CONDITIONS DRY OUT GOING INTO SUNDAY AS THE PREVIOUS
SYSTEM CONTINUES OFF TO THE EAST AND LEAVES THE MID STATE WITH
MUCH MORE PLEASANT DEWPOINTS AND HIGH TEMPERATURES. SUNDAY LOOKS
TO BE A GREAT DAY TO GET OUTSIDE AND ENJOY TEMPERATURES AROUND 80
WITH DEWPOINTS IN THE LOW 60S. TEMPERATURES GRADUALLY WARM DURING
THE FIRST HALF OF THE WORK WEEK NEXT WEEK AS A WEAK SURFACE HIGH
MOVES ACROSS THE TENNESSEE VALLEY. A CHANCE OF THUNDERSTORMS
CREEPS INTO THE FORECAST BY TUESDAY.

PREV DISCUSSION... /ISSUED 108 PM CDT TUE JUN 23 2015/

AVIATION UPDATE...
SURFACE FRONT JUST NORTH OF THE OHIO RIVER WILL MOVE SOUTHWARD AS
WE GO THROUGH THE AFTERNOON AND INTO TONIGHT. AM LOOKING FOR A LINE
OF CONVECTION TO FIRE OFF ALONG THE OHIO RIVER 20Z-21Z TIME FRAME
AND SINK SOUTHWARD WITH THE LEADING EDGE ALONG THE TENNESSEE/KENTUCKY
BORDER AROUND 00Z AND CONTINUE SOUTHWARD INTO MIDDLE TENNESSEE DURING
THE EVENING. FOR NOW WILL RUN VICINITY THUNDERSTORMS AT TERMINALS
BUT WILL UPDATE ONCE LINE DEVELOPS AND TRY AND TIME IT A LITTLE
BETTER. ALSO...LOOKING FOR SOME LATE NIGHT FOG.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      74  92  73  96 /  30  20  10  20
CLARKSVILLE    72  89  72  94 /  30  20  10  10
CROSSVILLE     70  86  68  90 /  40  20  10  20
COLUMBIA       74  93  73  97 /  30  20  10  20
LAWRENCEBURG   74  93  73  95 /  50  20  10  20
WAVERLY        73  91  73  95 /  30  20  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 23, 5:04 AM CDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CDT TUE JUN 23 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-241015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
504 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY THIS AFTERNOON
FOR AREAS WEST OF THE CUMBERLAND PLATEAU.

STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN HALF OF
MIDDLE TENNESSEE LATE THIS AFTERNOON AND INTO THE EVENING. THE
MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I-40...WITH STRONG
WIND GUSTS AND BRIEF HEAVY RAIN BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY FOR AREAS WEST
OF THE CUMBERLAND PLATEAU BOTH WEDNESDAY AND THURSDAY AFTERNOONS.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY INTO
THE MORNING HOURS OF SATURDAY FOR ALL OF MIDDLE TENNESSEE. THE
MAIN THREATS AT THIS TIME LOOK LIKE DAMAGING WIND GUSTS AND HEAVY
DOWNPOURS WHICH COULD LEAD TO SOME LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BECOME NECESSARY THIS AFTERNOON AND
EVENING...AND AGAIN FRIDAY NIGHT AND SATURDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27

In the hours before

Special weather statement, Jun 23, 10:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1040 PM CDT TUE JUN 23 2015

TNZ075-240415-
BEDFORD TN-
1040 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEDFORD COUNTY UNTIL 1115
PM CDT...

AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SHELBYVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...WARTRACE...BELL BUCKLE...UNIONVILLE AND DEASON.

LAT...LON 3563 8661 3569 8652 3568 8652 3566 8650
      3565 8647 3564 8646 3564 8641 3562 8641
      3562 8640 3563 8639 3554 8624 3551 8624
      3536 8642
TIME...MOT...LOC 0339Z 308DEG 26KT 3559 8649

31
Local storm report, Jun 23, 10:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             MURFREESBORO            35.85N  86.39W
06/23/2015  E0.88 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED AT THOMPSON LANE AND HAYNES
            DIVE

&&

EVENT NUMBER OHX1500587

SHAMBURGER
Local storm report, Jun 23, 10:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TRAINED SPOTTER

            EXTENSIVE TREE DAMAGE IN DOWNTOWN MURFREESBORO

&&

EVENT NUMBER OHX1500588

SHAMBURGER
Local storm report, Jun 23, 10:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             HARTSVILLE              36.39N  86.16W
06/23/2015  E0.75 INCH       TROUSDALE          TN   FACEBOOK

0830 PM     HAIL             2 NE MURFREESBORO       35.88N  86.36W
06/23/2015  E1.00 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED 1 MILE EAST OF
            MURFREESBORO AIRPORT

0834 PM     HAIL             2 NW MURFREESBORO       35.88N  86.42W
06/23/2015  E0.70 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED AT BROAD STREET AND THOMPSON
            LANE

0835 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   BROADCAST MEDIA

            TREE ON HOUSE ON MAPLE STREET NEAR THE SQUARE

0835 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TWITTER

            ROOF OF IMPERIAL INN MOTEL NEAR DOWNTOWN REPORTEDLY
            BLOWN OFF

0835 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TRAINED SPOTTER

            EXTENSIVE TREE DAMAGE IN DOWNTOWN MURFREESBORO

0845 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON MERCURY BLVD IN
            MURFREESBORO

0845 PM     FLOOD            MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TRAINED SPOTTER

            EXTENSIVE STREET FLOODING REPORTED IN MURFREESBORO

0900 PM     HEAVY RAIN       6 NNW MURFREESBORO      35.93N  86.43W
06/23/2015  M2.46 INCH       RUTHERFORD         TN   COCORAHS

            MEASURED FROM 730PM TO 900PM

0910 PM     TSTM WND DMG     5 W LINDEN              35.61N  87.93W
06/23/2015                   PERRY              TN   911 CALL CENTER

            A TREE DOWNED ON STATE HIGHWAY 128 AND A COUPLE OF
            TREES DOWNED ON CROOKED ROAD ACROSS THE WESTERN PART OF
            THE COUNTY.

0913 PM     FLOOD            MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TWITTER

            MIDDLE TENNESSEE BLVD FROM MERCURY BLVD TO BRADYVILLE
            PIKE SHUT DOWN DUE TO FLOODING

1005 PM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TWITTER

            OLD FORT PARKWAY BEING SHUT DOWN DUE TO FLOODING

1020 PM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TWITTER

            ONE FOOT OF WATER COVERING MIDDLE TENNESSEE BLVD AND
            GREENLAND DRIVE. ROADS CLOSED.

1020 PM     HAIL             MURFREESBORO            35.85N  86.39W
06/23/2015  E0.88 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED AT THOMPSON LANE AND HAYNES
            DIVE

1026 PM     HAIL             MURFREESBORO            35.85N  86.39W
06/23/2015  E0.70 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            DIME SIZE HAIL AT THOMPSON LANE AND NW BROAD

1032 PM     HAIL             SPRING HILL             35.74N  86.92W
06/23/2015  E0.70 INCH       MAURY              TN   BROADCAST MEDIA

            DIME SIZE HAIL IN NORTHERN SPRING HILL

&&

EVENT NUMBER OHX1500573 OHX1500574 OHX1500575 OHX1500577 OHX1500581
OHX1500588 OHX1500576 OHX1500578 OHX1500580 OHX1500585 OHX1500579
OHX1500582 OHX1500583 OHX1500587 OHX1500585 OHX1500586

31
Special weather statement, Jun 23, 11:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 PM CDT TUE JUN 23 2015

TNZ059>062-075-240500-
MARSHALL TN-BEDFORD TN-WILLIAMSON TN-RUTHERFORD TN-MAURY TN-
1105 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RUTHERFORD...MARSHALL...
BEDFORD...EAST CENTRAL MAURY AND EASTERN WILLIAMSON COUNTIES UNTIL
MIDNIGHT CDT...

AT 1102 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS CENTERED AROUND 14 MILES NORTHWEST OF
SHELBYVILLE...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...IN SOME CASES ACROSS ALREADY
SATURATED GROUND CONDITIONS...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS CLUSTER OF STRONG THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...FRANKLIN...COLUMBIA...SHELBYVILLE...LEWISBURG...
SMYRNA...BRENTWOOD...LA VERGNE...SPRING HILL...NOLENSVILLE...
THOMPSON'S STATION...CHAPEL HILL...EAGLEVILLE...BELL BUCKLE...
CHRISTIANA...BELFAST...I-65 EAST OF COLUMBIA...FARMINGTON...RAUS
AND UNIONVILLE.

LAT...LON 3558 8691 3601 8685 3602 8674 3597 8662
      3601 8661 3602 8659 3603 8649 3539 8630
      3538 8633 3536 8633 3534 8647 3536 8649
      3535 8653 3537 8659 3536 8660 3533 8660
      3531 8667
TIME...MOT...LOC 0402Z 339DEG 21KT 3568 8656

31
Local storm report, Jun 23, 11:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
06/23/2015                   RUTHERFORD         TN   TWITTER

            HIGH WATER COVERING FLORENCE ROAD BETWEEN BROAD ST AND
            MONA RD

&&

EVENT NUMBER OHX1500589

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:07 PM CDTSpecial Weather StatementOHXRutherford23 min
Jun 23, 7:13 PM CDTSevere Thunderstorm WarningOHXRutherford32 min
Jun 23, 7:20 PM CDTSpecial Weather StatementOHXTrousdale25 min
Jun 23, 7:24 PM CDTSpecial Weather StatementOHXMaury36 min
Jun 23, 7:29 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale14 min
Jun 23, 7:46 PM CDTSevere Thunderstorm WarningOHXRutherford29 min
Jun 23, 7:51 PM CDTSpecial Weather StatementOHXTrousdale24 min
Jun 23, 7:58 PM CDTSpecial Weather StatementOHXDeKalb32 min
Jun 23, 8:05 PM CDTSpecial Weather StatementOHXWilson25 min
Jun 23, 8:08 PM CDTSpecial Weather StatementOHXHumphreys22 min
Jun 23, 8:17 PM CDTSevere Thunderstorm WarningOHXRutherford43 min
Jun 23, 8:20 PM CDTSpecial Weather StatementOHXDeKalb, White25 min
Jun 23, 8:27 PM CDTSevere Thunderstorm WarningOHXDeKalb, White33 min
Jun 23, 8:36 PM CDTSpecial Weather StatementOHXCannon24 min
Jun 23, 8:51 PM CDTSpecial Weather StatementOHXWilson24 min
Jun 23, 8:59 PM CDTSpecial Weather StatementOHXHickman, Humphreys, Perry31 min
Jun 23, 9:02 PM CDTSpecial Weather StatementOHXBedford43 min
Jun 23, 9:04 PM CDTAreal Flood AdvisoryOHXRutherford116 min
Jun 23, 9:05 PM CDTSevere Thunderstorm WarningOHXPerry25 min
Jun 23, 9:10 PM CDTSpecial Weather StatementOHXMaury35 min
Jun 23, 9:18 PM CDTSpecial Weather StatementOHXCumberland, Van Buren, White27 min
Jun 23, 9:26 PM CDTSpecial Weather StatementOHXGrundy34 min
Jun 23, 9:37 PM CDTAreal Flood AdvisoryOHXDeKalb, White113 min
Jun 23, 9:44 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry46 min
Jun 23, 9:48 PM CDTSpecial Weather StatementOHXWilliamson42 min
Jun 23, 9:53 PM CDTFlash Flood WarningOHXRutherford112 min
Jun 23, 9:56 PM CDTAreal Flood AdvisoryOHXHumphreys, Perry, Wayne3 hr
Jun 23, 10:05 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 23, 10:13 PM CDTSpecial Weather StatementOHXWayne47 min
Jun 23, 10:35 PM CDTSpecial Weather StatementOHXLawrence40 min
Jun 23, 10:40 PM CDTSpecial Weather StatementOHXBedford35 min
Jun 23, 11:04 PM CDTAreal Flood AdvisoryOHXBedford, Marshall, Maury, Rutherford, Williamson116 min
Jun 23, 11:05 PM CDTSpecial Weather StatementOHXBedford, Marshall55 min
Jun 24, 12:22 AM CDTAreal Flood AdvisoryOHXDavidson, Williamson3 hr
Jun 24, 12:28 AM CDTFlash Flood WarningOHXRutherford, Williamson3 hr
Jun 24, 12:30 AM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Jun 24, 1:45 PM CDTSpecial Weather StatementOHXWarren45 min
Jun 24, 2:11 PM CDTSpecial Weather StatementOHXGrundy49 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.